RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2001, Issue 12, Pages 24–29 (Mi vsgtu57)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential Equations

Аналог задачи Бицадзе–Самарского для гиперболического уравнения с двумя линиями вырождения

L. R. Gaisina

Samara State Technical University

DOI: https://doi.org/10.14498/vsgtu57

Full text: PDF file (128 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.956.3

Citation: L. R. Gaisina, “Аналог задачи Бицадзе–Самарского для гиперболического уравнения с двумя линиями вырождения”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 12, Samara State Technical University, Samara, 2001, 24–29

Citation in format AMSBIB
\Bibitem{Gai01}
\by L.~R.~Gaisina
\paper Аналог задачи Бицадзе--Самарского для гиперболического уравнения с~двумя линиями вырождения
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2001
\vol 12
\pages 24--29
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu57}
\crossref{https://doi.org/10.14498/vsgtu57}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu57
  • http://mi.mathnet.ru/eng/vsgtu/v12/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Ogorodnikov, E. Yu. Arlanova, “Nekotorye nelokalnye analogi zadachi Koshi–Gursa i suschestvenno nelokalnye kraevye zadachi dlya sistemy uravnenii Bitsadze–Lykova v spetsialnykh sluchayakh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 34, SamGTU, Samara, 2005, 24–39  mathnet  crossref
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:193
    Full text:58
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019